Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Headache, chest heaviness, heavy arm, difficulty breathing. What could it be?

4 days ago i had a fight and i felt so bad i was palpitating and had headache ,the next day I ve experienced chest heaviness more on the left and my left arm also became heavy after i lifted my grocery items.from then on i ve experienced like i m out of breath and there s something pricking on the upper portion of my left breast radiating to the back, it s disturbing sometimes it s like tickling and whenever i have it i enotice a tingling on my left arm and left foot, i also have neck pain more on the left side but it does not radiate to my jaw. what could it be? i m worried. could this be impending heart attack?
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Welcome to HCM,
It seems that you might have some spine injury giving you this type of trouble.
Consult orthopedic surgeon and get examined,
Go for x-ray cervical region.
If there is no orthopedic cause then go for ECG to rule out any cardiac cause.
Ok and bye.
Answered: Thu, 7 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor